LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Advice needed, gi issues, sleeplessness, calf muscles hurt

 - UBBFriend: Email this page to someone!    
Author Topic: Advice needed, gi issues, sleeplessness, calf muscles hurt
DanP
LymeNet Contributor
Member # 7501

Icon 1 posted      Profile for DanP     Send New Private Message       Edit/Delete Post   Reply With Quote 
So I've been on a new llmd prescribed protocol, for weeks now...most recently, azithromycin twice a day for weeks, there was Mepron, other abx too,

starting bicillin injections when I return from two long planned trips...London and TX, so mid July I'll start the bicillin

Last week I decided to stop the zith because I've been having severe gi issues, constipation alternating with cramps and diarrhea despite probiotics ,, decided it had to be the zith

It was an awful night, and weekend, can't stay asleep, when I wake I'm sweaty and have cramps, and if lucky enough to have a bm, it's hard, then followed by stringy liquids stuff that can be hard or Easy to get out

Over the weekend, my calfs tightened up and don't ache but walking can hurt and stairs are impossible...

I'm leaving for the wedding in London Thursday and really last night I didn't think I am going to make it...

Started the mag and doubled the probiotics but it feels like alien is in my guts, any advice?

So confused

Also had a crowned tooth extracted 6 weeks ago and have been sick since milk weekend with moexella in my sinuses...levaquin, flagyll, still symptomatic....phlegmatic, cough ,

So tired of this, even started dr z's garlic protocol again
Forgot one thing, my vision is deteriorating quickly, esp the righ eye which seems to have Vaseline smeared over the lens

Posts: 274 | From NY | Registered: Jun 2005  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Between the zith and the levaquin, your body is reeling from the onslaught.

I would make sure to eat a low carb, sugar free, gluten free diet, dairy free diet right now and see if that helps.

Which probiotic and how much are you taking?

Which magnesium and how much are you taking? You have been taking drugs which severely deplete magnesium and good bacteria, so you really need to up your game there.

The herbs could be contributing to your gut issues.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94380 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
DanP
LymeNet Contributor
Member # 7501

Icon 1 posted      Profile for DanP     Send New Private Message       Edit/Delete Post   Reply With Quote 
thanks much....the stuff is at home and i'm at the office, so i'll let you know this evening...
Posts: 274 | From NY | Registered: Jun 2005  |  IP: Logged | Report this post to a Moderator
jmb
LymeNet Contributor
Member # 18338

Icon 1 posted      Profile for jmb     Send New Private Message       Edit/Delete Post   Reply With Quote 
For me, the GI and calf muscles were Babesia tells. The sleep issues came with the Mepron. And the craziness. Watch out for the craziness on Mepron.

--------------------
enjoy the day.

-jmb

Posts: 208 | From Maryland | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
lymeinhell
Frequent Contributor (1K+ posts)
Member # 4622

Icon 1 posted      Profile for lymeinhell     Send New Private Message       Edit/Delete Post   Reply With Quote 
I would think the calf muscles could be from dehydration. Try an epsom salt bath, warm not hot, with 2 cups of espsom salts and 1 cup baking soda. This will help restore both magnesium and potassium, both of which get low when you have gi issues long term. And please don't tell me you're taking mag orally - when your levels get low, no amount of orals will restore it. Chug a bottle or 2 of Propel or low sugar Gator Ade, and see if your muscles feel better.

--------------------
Julie
_ _ ___ _ _
lymeinhell

Blessed are those who expect nothing, for they shall not be disappointed.

Posts: 2257 | From a better place than I was 11 yrs ago | Registered: Sep 2003  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Oral magnesium will work if you buy the right stuff. Do not bother with mag oxide.

The best mag in the world is ReMag .. it's the pico-ionic form and it gets directly into the cells.

Epsom salt baths would be excellent! There is also magnesium oil and gels you can buy.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94380 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
rera2528
LymeNet Contributor
Member # 29886

Icon 1 posted      Profile for rera2528     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hey DanP - I have been feeling similarly lately in terms of the gi stuff. I did c. diff. and giardia tests, and both were negative.

I have been off abx for about 3 weeks and doubled my probiotics. My improvement has been extremely slow.

I wish I had words of wisdom here, but I just wanted to extend support. I have some sense of how you are feeling.

I hope you are able to get to London, and that you can enjoy it!

Posts: 447 | From Vermont | Registered: Jan 2011  |  IP: Logged | Report this post to a Moderator
glm1111
Frequent Contributor (5K+ posts)
Member # 16556

Icon 1 posted      Profile for glm1111     Send New Private Message       Edit/Delete Post   Reply With Quote 
Dan,

Have you considered treating for parasites? The stringy stuff you describe could be worms, especially with your other symptoms and the feeling like you have aliens in your stomach. PLEASE google parasite symptoms and check out the PARASITE WARRIORS SUPPORT THREAD.

Gael

--------------------
PARASITES/WORMS ARE NOW
RECOGNIZED AS THE NUMBER 1 CO-INFECTION IN LYME DISEASE BY ILADS*

Posts: 6418 | From philadelphia pa | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.